Credit: CBS/Zap2it

CBS announced its 2012-2013 midseason schedule today, including a new show called Golden Boy, which will air during the Vegas timeslot until it moves to Friday nights. Vegas will get its Tuesday night spot back on March 12. And the spring seasons of Survivor and The Amazing Race are just around the corner, both premiering the second week in February.

Here is the CBS midseason schedule (via The Wrap):

Monday, Effective February 4
8:00-8:30 PM — How I Met Your Mother
8:30-9:00 PM — Rules of Engagement (7th Season Premiere)
9:00-9:30 PM — 2 Broke Girls
9:30-10:00 PM — Mike & Molly
10:00-11:00 PM — Hawaii Five-0

Wednesday, Effective February 13
8:00-9:00 PM — Survivor (26th Edition premiere)
9:00-10:00 PM — Criminal Minds
10:00-11:00 PM — CSI: Crime Scene Investigation

Sunday, Effective February 17
7:00-8:00 PM — 60 Minutes
8:00-9:00 PM —The Amazing Race (22nd Edition Premiere)
9:00-10:00 PM — The Good Wife
10:00-11:00 PM — The Mentalist

Tuesday, February 26
8:00-9:00 PM — NCIS
9:00-10:00 PM — NCIS: Los Angeles
10:00-11:00 PM — Golden Boy (Special Preview)

Friday, Effective March 8
8:00-9:00 PM — Undercover Boss
9:00-10:00 PM — Golden Boy (Time Period Premiere)
10:00-11:00 PM — Blue Bloods

Source: The Wrap

Fall in Like with us! For the latest from Wetpaint Entertainment, Like us on our Facebook page at Facebook.com/Wetpaint, or follow us on Twitter at Twitter.com/WetpaintTV.